# SDR DALA2018021200847

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 65,870 hours, 26,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ARMED CONDITION INDICATION FOR L2 DOOR IS ARMED, BUT THE KNUCKLE NOT OUT. ADJUSTED THE L2 DOOR TRIM PANEL. DOOR ARM KNUCKLE OPS CHECKED GOOD IAW AMM 52-11.
